# SDR REXA200700002

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 15,440 hours, 13,946 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIR RETURN FOR SMOKE IN COCKPIT.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 2 COALESCER BAG IAW BOMBARDIER AEROSPACE AMM, RAN ENGINES AND APU, NO SMELL OR SMOKE NOTED.
